# SDR CALA2025031302790

- Difficulty date: March 12, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 78,647 hours, 34,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} - BATTERY TEST SHOWING FAULT EPSU BATTERY EMERGENCY FWD LEFT. REMOVED AND REPLACED FWD LEFT EMERGENCY BATTERY PER AMM 33-51-38-000-002-A. OPS CHECK GOOD.
